| Model Number |
8253200 |
| Medical Device Problem Codes |
False Negative Result (1225); Incorrect, Inadequate or Imprecise Result or Readings (1535); Inappropriate Audible Prompt/Feedback (2280)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/14/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during intra-op, the electrode was not showing up with the patient interface.It just make noise when plugged in with no sim on it.Swapped with another nim unit and the issue was resolved.There was no known patient impact.
Additional Manufacturer Narrative
H3: product analysis of the device found that pcb had a failure, had loose clips and channel 4 was not working.This regulatory report is being submitted due to retrospective review through capa: 624392.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.